Research Repository

Novel Results on Generalized Dissipativity of Two-Dimensional Digital Filters

Ahn, CK, Shi, Peng ORCID: 0000-0003-2668-7616 and Karimi, HR (2016) Novel Results on Generalized Dissipativity of Two-Dimensional Digital Filters. IEEE Transactions on Circuits and Systems II: Express Briefs, 63 (9). 893 - 897. ISSN 1549-7747

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: generalised dissipativity; 2-D digital filters; Fornasini–Marchesini second form; FMS form; discrete form
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 06 Apr 2017 23:56
Last Modified: 07 Apr 2017 04:13
URI: http://vuir.vu.edu.au/id/eprint/33067
DOI: https://doi.org/10.1109/TCSII.2016.2535039
ePrint Statistics: View download statistics for this item
Citations in Scopus: 23 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar